Title: Actions of F_infty whose II_1 factors and orbit equivalence relations have prescribed fundamental group
Authors: Popa, Sorin *
Vaes, Stefaan * # ×
Issue Date: 2010
Publisher: The Society
Series Title: Journal of the American Mathematical Society vol:23 pages:383-403
Abstract: We show that given any subgroup F of R_+ which is either countable or belongs to a certain large class of uncountable subgroups, there exist continuously many free ergodic measure-preserving actions sigma_i of the free group with infinitely many generators F_\infty on probability measure spaces (X_i,mu_i) such that their associated group measure space I_1 factors and orbit equivalence relations R_i have fundamental group equal to F and with M_i (respectively R_i) stably non-isomorphic. Moreover, these actions can be taken so that R_i has no outer automorphisms and any automorphism of M_i is unitarily conjugate to an automorphism that acts trivially on the subalgebra L^infty(X_i) of M_i.
ISSN: 0894-0347
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
actions-free-group.pdfOA article Published 292KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science